The Picard group of a G-variety

Knop F, Kraft H, Vust T (1989)

Publication Language: English

Publication Type: Book chapter / Article in edited volumes

Publication year: 1989

Publisher: Birkhäuser Verlag

Edited Volumes: Algebraische Transformationsgruppen und Invariantentheorie

Series: DMV-Seminar

City/Town: Basel-Boston

Book Volume: 13

Pages Range: 77-88


Let G be connected linear algebraic group acting on a variety X. In this note, the group of G-linearized line bundles on X is studied. For once, this is needed for one of the proofs of Sumihiro's Theorem. On the other hand, it has interesting applications to the Picard group of the categorical quotient X//G, in case X is affine.

Authors with CRIS profile

How to cite


Knop, F., Kraft, H., & Vust, T. (1989). The Picard group of a G-variety. In H. Kraft, P. Slodowy, T. Springer (Eds.), Algebraische Transformationsgruppen und Invariantentheorie. (pp. 77-88). Basel-Boston: Birkhäuser Verlag.


Knop, Friedrich, Hanspeter Kraft, and Thierry Vust. "The Picard group of a G-variety." Algebraische Transformationsgruppen und Invariantentheorie. Ed. H. Kraft, P. Slodowy, T. Springer, Basel-Boston: Birkhäuser Verlag, 1989. 77-88.

BibTeX: Download